# SDR CA120822006

- Difficulty date: July 4, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Agusta AW139
- Engine: Pwc PT6C67C
- System (JASC): 6210 · Main Rotor Blades
- Part: Blades
- Part number: 3G6210A00131
- Condition: Failed
- Location: Main Rotor
- Part time: 3,637 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN INSPECTION OF 300 HRS, FOUND SUSPECT CRACKS ON 2 TIP CAP OF MAIN ROTOR BLADES.  CLEANED THE AREA, CHECKED WITH MAGNIFYING GLASS.  REPLACED BOTH MAIN ROTOR BLADES.
